# SDR GTIA2023071337328

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 40,384 hours, 18,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D2725250300500
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRAILING EDGE ON VPPER SKIN LOWER SURFACE BTW RIB 6 AND RIB 7 ON RH WING RAF- 01 2724646-01 GENERATED-PERFORMED PERMANENT REPAIR LOC ON TRAILING EDGE ON UPPER SKIN LOWER SURFACE BTW RIB 6 AND RIB 7 ON RH WING IAW EA # 57-0217-23 REV 0. THIS REPAIR IS CATEGORY B, REQUIRED INSPECTIONS THRESHOLD INSPECTION 60,000 FC/ 120000 FH THRESHOLD INTERVAL: TBD METHOD OF INSPECTION
